# SDR ORJA96019

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer Pins
- Part number: 4062582
- Condition: Failed
- Location: Nr 2 Wheel Axle
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 50 KTS ON TAKEOFF ROLL, WHEEL NOT TURNING LIGHT ILLUMINATED.  REPLACED ANTI-SKID TRANDUCER PINS IN NR 2 WHEEL AXLE. OPS CHECKED GOOD.  (M)
